# SDR HEEA079462

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- Aircraft time: 10,869 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206075680103
- Part serial: 267A
- Condition: Failed
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS ZERO WITH T1000 AND BARFIELD. REPLACED WITH SERVICEABLE PART.
